# SDR UALA2010031500861

- Difficulty date: March 15, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 82,025 hours, 10,086 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 794640
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LT ROWS 43-53, DOOR 4L FWD DOOR 4R AFT, AFT GALLEY LIGHT AND FDW LIGHT INOP.  COMMON PROBLEM ON MOST 84XX AIRCRAFT.  REPLACED FEEDER SECTION CHECKS OKAY.
